# SDR YENA2022041300369

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 79,213 hours, 29,365 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Oil Cooler
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1039, BOS-AUS. 'DISCOVERED ODOR ON DESCENT 10000FEET, DISSIPATED  ON APPROACH. REPORTED BY #3 & #2 FA AFTER FLIGHT NO ODOR UPFRONT. VERIFICATION UPFRONT AFTER COCKPIT DOOR OPEN. ( APU SYSTEM ); PER LOG PAGE 3260345, ITEM 1 (PER TSM 05-50-00-810-831A REPLACED THE OIL COOLER FAN ON LOG PAGE 3260348 AND THE OIL COOLER ON PAGE 3260349. PERFORMED PACK BERN PER INFO NOTICE 2017-T015F SECTION D, RAN PACKS AND NO ODER NOTED, CHECK OK. AND REPLACED RECIRCULATING FILTERS PER 21-21-41.)  FUNCTIONAL CHECK APU PER MM 49-00-00-710-010. CHECK OK, CLEARED MEL AND MDDR.' (SUPPLEMENTAL INFORMATION ADDED TO THE DESCRIPTION)
